# SDR DALA2021111707085

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 53,918 hours, 36,970 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 590337-14AD SECTION I ISSUED FOR CRACK FINDINGS DURING EM5530-01048. ERA REVISED TO REV 'A' FOLLOWING DTE STAGE III. FOLLOW ON ACTION REQUIRED. ACCOMPLISH SECTION II WITHIN 3000 FC OF SECTION I (28FEB21) AND REPEAT EVERY 3000 FC THEREAFTER. ACCOMPLISH SECTION II CONCURRENTLY WITH EM 5530-01048-02. ASSOCIATED ER/A 95-590337 ADDED FOR AC 9523. (LP #2018828)
